# SDR USAA980297

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N235US
- Make and model: Boeing 737201
- Aircraft serial: 22275
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1008
- Part time: 46,491 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND A 1 INCH BY 1.3750 INCH AREA OF CORROSION ON FLOORBEAM STA 106 LBL 18. INSTALLED T-CAP PER TR 53-10-05C.  (X)
